Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Shooting pain from chest to fingers, blood in stools, dizziness, trouble concentrating. Treatment?

I have been feeling very ill for a couple of days and sometimes I get shooting pains from and chest to my fingers I have also been having to use the restroom a lot more than usual in many cases just minutes after each other along with what I believe is blood in my stool I also have trouble concentrating and feel very dizzy
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. I'm sorry you're ill. The symptoms you've described here are very worrisome. If you have blood in your stool, there are a number of possible causes, and they are all potentially dangerous: inflammatory bowel disease (e.g., ulcerative colitis), a bleeding ulcer, infectious diarrhea, gastritis (inflammation in your stomach lining), diverticulosis and even bowel cancer can trigger gastrointestinal bleeding. If you lose enough blood, you can become anemic, which could account for your dizziness, difficulty concentrating and chest pain.
I suggest you seek medical attention immediately.
Good luck!
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor